Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 22 found articles
 
 
  Optimal Linear Response for Markov Hilbert–Schmidt Integral Operators and Stochastic Dynamical Systems
 
 
Title: Optimal Linear Response for Markov Hilbert–Schmidt Integral Operators and Stochastic Dynamical Systems
Author: Antown, Fadi
Froyland, Gary
Galatolo, Stefano
Appeared in: Journal of nonlinear science
Paging: Volume 32 () nr. 6 pages xx
Year: 2022-09-05
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands